On the uniqueness of sign changing bound state solutions of a semilinear equation
Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 4, pp. 599-621.

We establish the uniqueness of the higher radial bound state solutions of

Δu+f(u)=0,x n .(P)
We assume that the nonlinearity fC(-,) is an odd function satisfying some convexity and growth conditions, and has one zero at b>0, is nonpositive and not-identically 0 in (0,b), positive in [b,), and is differentiable in (0,).

@article{AIHPC_2011__28_4_599_0,
     author = {Cort\'azar, Carmen and Garc{\'\i}a-Huidobro, Marta and Yarur, Cecilia S.},
     title = {On the uniqueness of sign changing bound state solutions of a semilinear equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {599--621},
     publisher = {Elsevier},
     volume = {28},
     number = {4},
     year = {2011},
     doi = {10.1016/j.anihpc.2011.04.002},
     zbl = {1236.35056},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2011.04.002/}
}
TY  - JOUR
AU  - Cortázar, Carmen
AU  - García-Huidobro, Marta
AU  - Yarur, Cecilia S.
TI  - On the uniqueness of sign changing bound state solutions of a semilinear equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2011
SP  - 599
EP  - 621
VL  - 28
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2011.04.002/
DO  - 10.1016/j.anihpc.2011.04.002
LA  - en
ID  - AIHPC_2011__28_4_599_0
ER  - 
%0 Journal Article
%A Cortázar, Carmen
%A García-Huidobro, Marta
%A Yarur, Cecilia S.
%T On the uniqueness of sign changing bound state solutions of a semilinear equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2011
%P 599-621
%V 28
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2011.04.002/
%R 10.1016/j.anihpc.2011.04.002
%G en
%F AIHPC_2011__28_4_599_0
Cortázar, Carmen; García-Huidobro, Marta; Yarur, Cecilia S. On the uniqueness of sign changing bound state solutions of a semilinear equation. Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 4, pp. 599-621. doi : 10.1016/j.anihpc.2011.04.002. http://www.numdam.org/articles/10.1016/j.anihpc.2011.04.002/

[1] H. Berestycki, P.L. Lions, Non-linear scalar fields equations I, existence of a ground state, Arch. Ration. Mech. Anal. 82 (1983), 313-345 | Zbl

[2] C.C. Chen, C.S. Lin, Uniqueness of the ground state solutions of Δu+f(u)=0 in N , N3, Comm. Partial Differential Equations 16 (1991), 1549-1572 | Zbl

[3] C.V. Coffman, Uniqueness of the ground state solution of Δu-u+u 3 =0 and a variational characterization of other solutions, Arch. Ration. Mech. Anal. 46 (1972), 81-95 | Zbl

[4] C.V. Coffman, A nonlinear boundary value problem with many positive solutions, J. Differential Equations 54 (1984), 429-437 | Zbl

[5] C. Cortázar, P. Felmer, M. Elgueta, On a semilinear elliptic problem in N with a non-Lipschitzian nonlinearity, Adv. Differential Equations 1 (1996), 199-218 | Zbl

[6] C. Cortázar, P. Felmer, M. Elgueta, Uniqueness of positive solutions of Δu+f(u)=0 in N , N3, Arch. Ration. Mech. Anal. 142 (1998), 127-141 | Zbl

[7] C. Cortázar, M. García-Huidobro, On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian, Commun. Pure Appl. Anal. 5 (2006), 813-826 | Zbl

[8] C. Cortázar, M. García-Huidobro, C. Yarur, On the uniqueness of the second bound state solution of a semilinear equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), 2091-2110 | EuDML | Zbl

[9] L. Erbe, M. Tang, Uniqueness theorems for positive solutions of quasilinear elliptic equations in a ball, J. Differential Equations 138 (1997), 351-379 | Zbl

[10] B. Franchi, E. Lanconelli, J. Serrin, Existence and uniqueness of nonnegative solutions of quasilinear equations in n , Adv. Math. 118 (1996), 177-243 | Zbl

[11] M. García-Huidobro, D. Henao, On the uniqueness of positive solutions of a quasilinear equation containing a weighted p-Laplacian, Commun. Contemp. Math. 10 (2008), 405-432 | Zbl

[12] C. Jones, T. Küpper, On the infinitely many solutions of a semilinear elliptic equation, SIAM J. Math. Anal. 17 no. 4 (1986), 803-835 | Zbl

[13] M.K. Kwong, Uniqueness of positive solutions of Δu-u+u p =0, Arch. Ration. Mech. Anal. 105 (1989), 243-266 | Zbl

[14] K. Mcleod, Uniqueness of positive radial solutions of Δu+f(u)=0 in N , II, Trans. Amer. Math. Soc. 339 (1993), 495-505 | Zbl

[15] K. Mcleod, J. Serrin, Uniqueness of positive radial solutions of Δu+f(u)=0 in N , Arch. Ration. Mech. Anal. 99 (1987), 115-145 | Zbl

[16] K. Mcleod, W.C. Troy, F.B. Weissler, Radial solutions of Δu+f(u)=0 with prescribed numbers of zeros, J. Differential Equations 83 no. 2 (1990), 368-378 | Zbl

[17] L. Peletier, J. Serrin, Uniqueness of positive solutions of quasilinear equations, Arch. Ration. Mech. Anal. 81 (1983), 181-197 | Zbl

[18] L. Peletier, J. Serrin, Uniqueness of nonnegative solutions of quasilinear equations, J. Differential Equations 61 (1986), 380-397 | Zbl

[19] P. Pucci, J. Serrin, Uniqueness of ground states for quasilinear elliptic operators, Indiana Univ. Math. J. 47 (1998), 529-539 | Zbl

[20] J. Serrin, M. Tang, Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J. 49 (2000), 897-923 | Zbl

[21] W. Troy, The existence and uniqueness of bound state solutions of a semilinear equation, Proc. R. Soc. A 461 (2005), 2941-2963 | Zbl

Cited by Sources: